Walter Schachermayer
Walter Schachermayer
Fakultät für Mathematik, Universität Wien
Verified email at univie.ac.at
Title
Cited by
Cited by
Year
A general version of the fundamental theorem of asset pricing
F Delbaen, W Schachermayer
Mathematische annalen 300 (1), 463-520, 1994
22861994
Affine processes and applications in finance
D Duffie, D Filipović, W Schachermayer
The Annals of Applied Probability 13 (3), 984-1053, 2003
10902003
The asymptotic elasticity of utility functions and optimal investment in incomplete markets
D Kramkov, W Schachermayer
Annals of Applied Probability, 904-950, 1999
9871999
The fundamental theorem of asset pricing for unbounded stochastic processes
F Delbaen, W Schachermayer
SFB Adaptive Information Systems and Modelling in Economics and Management …, 1999
7951999
The mathematics of arbitrage
F Delbaen, W Schachermayer
Springer Science & Business Media, 2006
7622006
Law invariant risk measures have the Fatou property
E Jouini, W Schachermayer, N Touzi
Advances in mathematical economics, 49-71, 2006
2972006
The fundamental theorem of asset pricing under proportional transaction costs in finite discrete time
W Schachermayer
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2004
2912004
Optimal investment in incomplete markets when wealth may become negative
W Schachermayer
Annals of Applied Probability, 694-734, 2001
2872001
The variance-optimal martingale measure for continuous processes
F Delbaen, W Schachermayer
Bernoulli 2 (1), 81-105, 1996
2651996
Utility maximization in incomplete markets with random endowment
J Cvitanić, W Schachermayer, H Wang
Finance and Stochastics 5 (2), 259-272, 2001
2582001
A Hilbert space proof of the fundamental theorem of asset pricing in finite discrete time
W Schachermayer
Insurance: Mathematics and Economics 11 (4), 249-257, 1992
2481992
Necessary and sufficient conditions in the problem of optimal investment in incomplete markets
D Kramkov, W Schachermayer
Annals of Applied Probability, 1504-1516, 2003
2462003
Optimal risk sharing for law invariant monetary utility functions
E Jouini, W Schachermayer, N Touzi
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2008
2052008
Martingale measures for discrete‐time processes with infinite horizon
W Schachermayer
Mathematical Finance 4 (1), 25-55, 1994
1891994
The existence of absolutely continuous local martingale measures
F Delbaen, W Schachermayer
The Annals of Applied Probability, 926-945, 1995
1821995
The no-arbitrage property under a change of numéraire
FY Delbaen, W Schachermayer
Stochastics and Stochastic Reports 53 (3-4), 213-226, 1995
1811995
On weak compactness in 𝐿¹ (𝜇, 𝑋)
J Diestel, WM Ruess, W Schachermayer
Proceedings of the American Mathematical Society 118 (2), 447-453, 1993
1761993
A model‐free version of the fundamental theorem of asset pricing and the super‐replication theorem
B Acciaio, M Beiglböck, F Penkner, W Schachermayer
Mathematical Finance 26 (2), 233-251, 2016
1572016
Arbitrage possibilities in Bessel processes and their relations to local martingales
F Delbaen, W Schachermayer
Probability Theory and Related Fields 102 (3), 357-366, 1995
1561995
Asymptotic ruin probabilities and optimal investment
J Gaier, P Grandits, W Schachermayer
The Annals of Applied Probability 13 (3), 1054-1076, 2003
1452003
The system can't perform the operation now. Try again later.
Articles 1–20